On the norm of singular integral operator on curves with cusps

R. Duduchava, N. Krupnik

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

Applying the results on singular integral operators with the complex conjugation on curves with cusps (see R. Duduchava, T. Latsabidze, A. Saginashvili, 1992, 1994) the explicit formula for the local norm of the Cauchy singular integral operator on a curve with cusps in a Lebesgue space with an exponential weight L2 (Γ, ρ{variant}) is obtained. For curves with angles the formula was already known (see R. Avedanio, N. Krupnik, 1988).

Original languageEnglish
Pages (from-to)377-382
Number of pages6
JournalIntegral Equations and Operator Theory
Volume20
Issue number4
DOIs
StatePublished - Dec 1994

Keywords

  • MSC 1991: 47A30

Fingerprint

Dive into the research topics of 'On the norm of singular integral operator on curves with cusps'. Together they form a unique fingerprint.

Cite this